# SDR AALA20071612

- Difficulty date: August 24, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Part number: 5271T0054
- Condition: Blown
- Location: Lt Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T596/24AUG - LEFT HYDRAULIC LOSS IN FLIGHT.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  FOUND LEFT HYDRAULIC INDICATOR ON FILTER HOUSING BLOWN.  REPLACED LEFT HYDRAULIC FILTER INDICATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
